# SDR DALA13045353760

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,653 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND E & E BAY BS 312, STRINGER 23L LOWER ANGLE CORRODED. MX REPAIRED STRINGER IAW PRI ERA 518592-14, REV O AND FINAL ERA 518592-14, REV ORIGINAL.
